# SDR HALA20240711034

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 32,978 hours, 33,807 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Bypassing
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR DID NOT RETRACT WITH GEAR HANDLE UP ON TAKEOFF UNTIL 1300FT WITH A LOUD THUD. GEAR UNSAFE LIGHT ON. TROUBLE SHOT- FOUND L/H MLG ACTUATOR BYPASSING DURING GEAR SWING.  REMOVED LH MLG RETRACT CYLINDER PER AMM 32-33-01-000-801. INSTALLED LH MLG RETRACT ACTUATOR CYLINDER PER AMM 32-33-01OPS AND LEAK CHECK GOOD.  GEAR SWING CHECK GOOD.
